# SDR CA970602008

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Forward Face
- Part time: 8,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED FOR COMPLIANCE WITH AD 97-06-16. USING EDDY CURRENT NDT CRACKS WERE FOUND IN THE FORWARD FACE OF THE PROPELLER HUB.
